Applied Mathematics

Volume 1, Issue 2 (July 2010)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.61  Citations  

Bondage Number of 1-Planar Graph

HTML  Download Download as PDF (Size: 152KB)  PP. 101-103  
DOI: 10.4236/am.2010.12013    4,478 Downloads   8,621 Views  Citations

Affiliation(s)

.

ABSTRACT

The bondage number of a nonempty graph G is the cardinality of a smallest set of edges whose removal from G results in a graph a domination number greater than the domination number of G. In this paper, we prove that for a 1-planar graph G.

Share and Cite:

Q. Ma, S. Zhang and J. Wang, "Bondage Number of 1-Planar Graph," Applied Mathematics, Vol. 1 No. 2, 2010, pp. 101-103. doi: 10.4236/am.2010.12013.

Cited by

[1] On bondage numbers of graphs: a survey with some comments
International Journal of Combinatorics, 2013
[2] On drawings and decompositions of 1-planar graphs
the electronic journal of combinatorics, 2013

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.